# SDR SIMA200317601

- Difficulty date: June 24, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N263AE
- Make and model: Saab 340B
- Aircraft serial: 340B263
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3491 - CREW REPORTED THE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED THE POWER PACKS AND RECHARGED ON THE BENCH.  POWER PACKS WERE REINSTALLED AND AN OPERATIONAL CHECK WAS COMPLIED WITH AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
